Conformal properties of charges in scalar-tensor gravities


Creative Commons License

Deser S., Tekin B.

CLASSICAL AND QUANTUM GRAVITY, vol.23, no.24, pp.7479-7482, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 24
  • Publication Date: 2006
  • Doi Number: 10.1088/0264-9381/23/24/018
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.7479-7482

Abstract

We study the behaviour under conformal transformations of energy and other charges in generic scalar - tensor models. This enables us to conclude that the ADM/AD masses are invariant under field redefinitions mixing metric and scalar despite the permitted slow asymptotic falloff of massless scalars.